EXACTECH, INC. ADVANCED PATELLA 32MM 3 PEG IMPLANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-07-32 |
| Medical Device Problem Codes |
Fracture (1260); Naturally Worn (2988)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Subsequently, the patient experienced pain and femoral loosening.As a result, the patient underwent a left knee revision 5 years and 11 months after initial implantation.Provided images of the tibial insert of wear.Provided images of the patellar component show signs of wear and fracture.No further patient impact reported.No further information available.This is report 3 of 3 for this event.
Additional Manufacturer Narrative
D10: 02-020-11-0240 - truliant ps cem fem ps cem left sz 4 (b)(6).02-022-35-4009 - truliant tib imp ps insert sz 4 9mm (b)(6).02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.